| Catalog Number |
367989 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k230855.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd vacutainer® sst¿ tubes, there was an occurrence where blood collection needles and tubes sprang apart from the tube in five (5) devices.No adverse impact was reported for either the patient or the user.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples or photos for investigation.Functional tests to assess tube push off were conducted using 20 retained samples, and none of these samples failed for tube push off.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: tube push off.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.